# SDR 95ZZZX566

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6242R
- Make and model: Cessna 150F
- Aircraft serial: 15061542
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C1630300103
- Condition: Cracked
- Location: Anchor Bolt
- Part time: 3,544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, BOTH WHEEL BRAKE ASSEMBLIES WERE FOUND CRACKED AT THE ANCHOR BOLT BOSSES.  THE CAUSE OF THE CRACK IS THE ANCHOR BOLT (PN 69-4) GETS RUSTY/DIRTY AND WOULD NOT SLIDE FREELY IN THE TORQUE PLATE (PN 75-37).  SUBMITTER SUGGESTS DURING INSPECTION, BE SURE THE ANCHOR BOLTS AND HOLES IN THE TORQUE PLATE ARE CLEANED OF ALL RUST AND DIRT.
